Economics at your fingertips  

Comment: “On Approximating Deep in‐the‐money Asian Options Under Exponential Lévy Processes”

Xianming Sun, Dorien Haesen and Michèle Vanmaele

Journal of Futures Markets, 2015, vol. 35, issue 12, 1220-1221

Abstract: The approximation in Tchuindjo (2012) for the value of the in‐the‐money arithmetic Asian options in the exponential Lévy setting is shown to be an upper bound, which cannot be smaller than the optimal upper bound derived in Albrecher et al. (2005). Consequently, some of the results in Table VIII of Tchuindjo (2012) are inaccurate. © 2015 Wiley Periodicals, Inc. Jrl Fut Mark 35:1220–1221, 2015

Date: 2015
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2019-03-19
Handle: RePEc:wly:jfutmk:v:35:y:2015:i:12:p:1220-1221